# SDR COMA0660671

- Difficulty date: December 1, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N430CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7461
- Aircraft time: 15,877 hours, 13,155 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Insulation
- Condition: Missing
- Location: Overheat Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 4936 - RECEIVED WING OVERHEAT WARNING WITH A/I SELECTED ON.  LEFT WING INDICATES OVERHEAT.  RETURNED TO AIRPORT AND LANDED WITHOUT INCIDENT.  QRH STANDBY DID NOT CLEAR MESSAGE.  TESTED STDBY OVERHEAT AND CONT (NORM) SENSOR.  RESTORED MISSING RTV INSULATION TO SENSORS.  RAN A/C AT POWER, TESTING WING A/15 MINUTES WITH NO FAULTS.  RETURNED TO SERVICE.
